# SDR CAL950986

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: M982 Card
- Condition: Inoperative
- Location: Rt Mlg Ind
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 0309 - PHX - THE RIGHT MLG RED LIGHT DID NOT ILLUMINATE DURING GEAR TRANSIT TO EXTENDED POSITION.  THE GEAR WAS RAISED AND THE RED LIGHT REMAINED OFF.  THE GEAR WAS EXTENDED AGAIN AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE RESEATED THE M982 LOGIC CARD ON THE E11 LG LOGIC SHELF PER MM 32-61-00.  THE SYSTEM TESTED NORMAL.  (M)
